{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602012654514777   Reference number:60A0013139

The stochastic problem of electron-photon cascades including polarization.

偏極を含む電子-光子カスケードの碓率的問題
Author (2):
Material:
Volume: 76  Issue: 491  Page: 650-656  Publication year: 1960
JST Material Number: D0390A  Document type: Article
Article type: 原著論文  Country of issue: United Kingdom (GBR) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page